# SDR HEEA967248

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3210 · Main Landing Gear
- Part: Fairing Assy
- Part number: 222036050103
- Condition: Cracked
- Location: Gear Assy
- Part time: 3,077 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING ASSY  IS CRACKED AND WORN.
